On the distribution of the sum of digits of sums a+b

Christian Mauduit, Joël Rivat, A. Sárközy

Research output: Contribution to journalArticle

Abstract

Let (Formula presented.), (Formula presented.) be large subsets of (Formula presented.). We study the distribution of the sum of binary digits of the sums (Formula presented.) with (Formula presented.).

Original languageEnglish
Pages (from-to)1-19
Number of pages19
JournalRamanujan Journal
DOIs
Publication statusAccepted/In press - Feb 15 2018

    Fingerprint

Keywords

  • Digits
  • Gaussian distribution
  • Sumset

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this